# SDR 98ZZZX1564

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING '4 C' CHECK INSPECTION, MAINTENANCE REPORTED LT FA SEAT TRACK CORRODED.  INSTALLED NEW LT FA SEAT TRACK IAW ASA EO 72-53-0035.  AIRCRAFT RETURNED TO SERVICE.
